Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Increased anger, aggressiveness, frustration after recovering from brain injury, taking Sensival. Should this medicine be continued?

My husban had a brain injury last year, he recovered well but now the side effect i am facing through is his anger, aggressiveness, and frustration. Doctors initially statrted Sensival 25 mg daily. Do you recommend it to be taken again or plz recommend any other anti-depressent with less side effects. He never stays happy and stay confuse and depress.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Dear friend ,

firstly relax, post traumatic stress disorder is common after head injury and its features are irritabilty anger , frustratoin, aggesivness and depression , Yes antidepressents in mild forms are helpful but dont become addicted to them councelling can help you to deal better with this syndrome
Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinal Surgeon
Chandigarh, Mohali -
Ivy Hospital Sector 71
Mob. No.:- +91-9855990990

Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor